# SDR CALA9700551

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16813
- Make and model: Doug DC-9-82
- Aircraft serial: 48066
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Part number: 833703
- Condition: Broken Wire
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

THE RT MLG UNSAFE LIGHT REMAINED ILLUMINATED WITH GEAR EXTENSION ON APPROACH.  THE GEAR WAS CYCLED WITH NO CHANGE.  A TOWER FLY-BY WAS PERFORMED AND GEAR WAS VISUALLY CONFIRMED DOWN AND LOCKED.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND A BROKEN WIRE ON RT MLG DOWNLOCK SENSOR.  THE WIRE WAS REPAIRED AND INDICATIONS CHECKED GOOD.
